# SDR AALA20110226TUL07

- Difficulty date: February 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- Aircraft time: 59,710 hours, 25,207 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT WINDOW TAB CRACKED STATION 1060 LEFT.  INSTALLED DOUBLER PER AARD 53-10-00-25.
